The Feynman maps and the Wiener integral

Aubrey Truman

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)


By introducing the family of Feymnan maps Js, we show that our earlier definition of the Feynman path integral J = J1 can be obtained as the analytic continuation of the Wiener integral E = J-i. This leads to some new results for the Wiener and Feynman integrals. We establish a translation and Cameron-Martin formula for the Feynman maps J s, having applications to nonrelativistic quantum mechanics. We also estalish a (weak) dominated convergence theorem for J1 = J. © 1978 American Institute of Physics.

Original languageEnglish
Pages (from-to)1742-1750
Number of pages9
JournalJournal of Mathematical Physics
Issue number8
Publication statusPublished - 1977


Dive into the research topics of 'The Feynman maps and the Wiener integral'. Together they form a unique fingerprint.

Cite this